Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Diabetic urostomy. Urostomy barrier does not stick on left side of my abdomen. Right side is fine. What can be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1973
Answered : 702 Questions
j cannot get my urostomy barrier to stick on the left side of my abdomen, the right side sticks fine but the left side will noy
Posted Sat, 13 Jul 2013 in General Health
Answered by Dr. S. Jegadeesan 3 hours later

Thanks for your inquiry.

In Urostomy, a small piece of ileum is formed as stoma and your ureter is attached to it (ureteroenteric anastomosis) and pulled through the skin. Here it is a continuous drainage and need a collecting bag.

In another type an artificial bladder is formed by a portion of small bowel. Here no bag is needed. The urine can be let out by the patients themselves through a catheter intermittently.

Regarding the bag so many types are available. Available with a long neck. Ultimately it should be fixed in a convenient position to drain. So fixing is your choice.

If this not the answer for your question feel free to ask me again.

With best wishes,
Dr. S. Jegadeesan

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor